PDA

View Full Version : malar rash



ruziska
05-19-2011, 01:46 PM
So... I get the malar rash. Other than taking my normal regimen of pills, what specifically can I or do I do for the rash?

tgal
05-19-2011, 02:40 PM
The doctor can give you some ointment that will help with the rash. It works for some people but not for others. It can often be covered with concealers.

Peridot20_Gem
05-20-2011, 08:28 AM
Hi ruziska,

I add the butterfly rash before i was ever diagnosed with Lupus had'nt got a clue what it was but took months to move and it was sore and burning red, usually steriod creams should help it but if not i'm adding some info for you. xxx

Malar Rash

Malar Rash: Treatment

There are several treatments of malar rash, but the only thing that you have to do is go to the doctor at the correct time. Whenever you notice that the person is showing some signs of this rash, then you should take them to the doctor immediately. Here are some of the treatments for malar rash on face:
•There are several steroid creams which are to be used on the rashes only if the doctor suggests. Do not take over the counter medicines to treat malar rash. Always confirm with a doctor before you apply anything. These creams will help to reduce the itching and inflammation.
•Avoid going out in the sunlight. The person should use sunscreen whenever they are out and protect their skin from the sun.
•There is nothing like following a healthy diet. If a person is suffering from malar rash, the best thing that they can do is boost their immune system. That can be done with the help of a healthy diet.
•Also sleeping well and giving the body enough rest, is important. The most important thing is that the person should take in enough water. Water helps to flush out toxins from the body.
Hence this was some information about malar rash on face, what causes it and what are the symptoms and also how it can be treated. Just follow the above treatments and precautions and do what the doctor asks you to do. Any signs of malar rash, one should visit the doctor immediately. So take care!

giggle
05-20-2011, 05:10 PM
Steroid cream always worked for me, but recently I discovered the brand I used to use is gone and replaced with an over the counter kind that is not as strong. Needless to say, it doesnt work as well.

I dont know if this works for other people, but being super dooper strict with a facial routine helps keep mine away or barely noticeable. But having said that, I also have a problem with excess skin growth over my face and need to exfoliate twice a day.
Which involves: 1. I soak my face really well and make sure the surface is soft before I start. 2. I then use my make up removal soap first, whether I am wearing makeup or not. I use this to remove anything that will come off easily. 3. A deep clean exfoliation soap comes next, I soap up my whole face with it and then use my nails to gently scrape off the rest of the current excess skin. 4. rinse it all off and feel over my face for anything I have missed and rub gently with my fingers. 5. wipe excess water off with my hands and put on a moisturizer (while still damp) without too much glycerin in it.

BTW... I have noticed that glycerin rich soaps and moisturizers will make my lupus rash worse. They sting the skin as well and often leave a film. I stay away from anything that has glycerin in the first four ingredients. Most of my soaps and moisturizers are glycerin free but sometimes it is hard to avoid.

I have never found I am able to cover or conceal mine but I am very fussy about how my makeup looks and when I have the molar rash the skin on top starts to crack which is made more visible with makeup. If I have to wear makeup over my rash, I put on my foundation (revlon cover stay oily/combination skin, because it sticks best and makes a good cover without looking like a cover) and then put a lighter coloured powder over top. Works a charm. I can see it but I have never had anyone comment on being able to see it.

When I do get the rash I find I absolutely can not use glycerin on it. I have actually used the oatmeal products on it in the past and they were ok. My extra skin growth problem makes it really hard to look after a rash when I get one.

Peridot20_Gem
05-22-2011, 10:37 AM
Hi Giggle,

I've got to the stage where i can't even wear mascara anymore, it starts to make my eyes itch and it's funny you mentioning extra skin i've started having that alot on my finger nails and toe nails and also in the parm of my hands by my fingers.

What a life we live in mate.

SandyR
05-23-2011, 08:12 AM
Steroid cream always worked for me, but recently I discovered the brand I used to use is gone and replaced with an over the counter kind that is not as strong. Needless to say, it doesnt work as well.

BTW... I have noticed that glycerin rich soaps and moisturizers will make my lupus rash worse. They sting the skin as well and often leave a film. I stay away from anything that has glycerin in the first four ingredients. Most of my soaps and moisturizers are glycerin free but sometimes it is hard to avoid.

when mine is really bad I have some steriod creams from the dermatologist I use for a few days. Certain foods, like stress, also make it look worse at times.

I also find staying away from soaps with dyes and perfumes are a big help. I wash my face with Aveeno and use Cetaphil moisturizer. I was Aveeno all the way until recently when their mosturizer seemed to make things worse. Both are nice and light and dermatologist recommended.

iseedeadmonkeys
05-23-2011, 09:34 AM
OR if your like me and no sort of treatment works nor does consealing it help!! nothing you can do, just walk with your head held high and let everyone stare at you as if u just fell out of the sky hahaha

Peridot20_Gem
05-23-2011, 11:37 AM
OR if your like me and no sort of treatment works nor does consealing it help!! nothing you can do, just walk with your head held high and let everyone stare at you as if u just fell out of the sky hahahaBrilliant mate,

I never quite thought of we passing through life as Aliens. lol

serand4
05-23-2011, 01:39 PM
I used to be a huge fan of makeup too and now have to settle for a bit of lipstick and blush. I used to really pretty-up my eyes and now wear it only on the most special of occasions because it makes my eyes so sore. I didn't know there was steriod cream for the rash -- naturally, more steriods! I just use sunscreen and boy do I know it when I don't use it! Regardless, my head still ends up looking like a red balloon if I run any errands, and of course, the sweat! Thank God for curly hair. I can kind of make it look like that's how it's supposed to be. So much for ever feeling pretty again!

tgal
05-23-2011, 03:18 PM
I used to be a huge fan of makeup too and now have to settle for a bit of lipstick and blush. I used to really pretty-up my eyes and now wear it only on the most special of occasions because it makes my eyes so sore. I didn't know there was steriod cream for the rash -- naturally, more steriods! I just use sunscreen and boy do I know it when I don't use it! Regardless, my head still ends up looking like a red balloon if I run any errands, and of course, the sweat! Thank God for curly hair. I can kind of make it look like that's how it's supposed to be. So much for ever feeling pretty again!

Same here Serand. I can't really wear make-up anymore because it bothers my skin so badly. Even worse then that though is that I had to stop coloring my hair! I have had to color my hair due to early onset gray since I was about 21 and now, due to all the boils that I get on my scalp, I can't use it! It has been a hard adjustment seeing myself gray!

Peridot20_Gem
05-23-2011, 03:26 PM
Hello ruziska,

How is you flare now, as it eased a little for you, please keep we updated on it mate. xxx

ruziska
05-23-2011, 03:41 PM
Thanks all for your input. Makeup. Summer is FINALLY, rumor has it, arriving shortly to Montana. Why bother with foundation when is is just going to melt off before noon anyway. I will continue to "do" my eyes and of course, pencil in my eyebrows- they are there, just very clear hair so it doesn't look like I have any at all. I keep forgetting to look for green based concealer which is supposed to combat the redness. Brain fog time. I'll remember eventually...

Peridot20_Gem
05-23-2011, 03:59 PM
Your welcome mate.

I'd say the foundation would melt and as long as you feel ok with how your keeping your appearence even with the flare that's all that counts because i never knew what it was, i never treated mine and it was pure deep red and the biggest laugh was my eldest sister visited we all from spain and as soon as she saw my face, she said omg what's happened to you and the first thing i did was cry, so i definitely know what your going through and trying to cover it the best you can.

Terri xxx

SandyR
05-24-2011, 10:12 AM
Why bother with foundation when is is just going to melt off before noon anyway.

This is why I don't use the liquid foundation. Bare Minerals makes a nice powdered foundation that I use. No melting and you barely feel it on your skin. If I wasn't so lazy, I would probably use it and my other makeup every day.

Peridot20_Gem
05-27-2011, 05:26 PM
Hi ruziska,

Hows you flare mate, did you manage to get anything to help it more.

Since using steriod based creams and finding them excellent they would have soon removed it. xxx

ruziska
05-27-2011, 06:45 PM
thanks for asking, flare has subsided. Have decided to coordinate my wardrobe around red however, so it doesn't clash when I am flaring. lol

Peridot20_Gem
05-28-2011, 04:25 AM
Oh i am pleased to hear that because i do know they out blast any red bulb.lol...plus you have made me laugh co-ordinating your wardrobe.

Good one mate and thanks for letting we know how your keeping. xxx